# SDR AU981695

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310334701
- Condition: Damaged
- Location: Bleed Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) SMALL HOLES FOUND IN THE MOVING SECTION OF THE ENGINE BLEED VALVE DIAPHRAGM.  PART TC:  247.
